2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความ RESULTS ON DELAY-DEPENDENT STABILITY CRITERIA FOR NEUTRAL SYSTEMS WITH MIXED TIME-VARYING DELAYS AND NONLINEAR PERTURBATIONS 
วัน/เดือน/ปี ที่ได้ตอบรับ 1 กรกฎาคม 2556 
วารสาร
     ชื่อวารสาร International Journal of Research and Reviews in Applied Sciences 
     มาตรฐานของวารสาร  
     หน่วยงานเจ้าของวารสาร Academic research publishing agency 
     ISBN/ISSN 2076-734X 
     ปีที่ 2556 
     ฉบับที่
     เดือน กันยายน
     ปี พ.ศ. ที่พิมพ์ 2556 
     หน้า 420-431 
     บทคัดย่อ In this paper, the problem of delay-dependent stability criteria for neutral systems with mixed time-varying delays and nonlinear perturbations is considered. Based on the new Lyapunov-Krasovskii functional, Leibniz-Newton formula, decomposition technique of coefficient matrix, utilization of zero equations, model transformation and linear matrix inequality, new delay-dependent stability criteria are established in terms of linear matrix inequalities (LMIs). Numerical examples show that the proposed criteria improve the existing results significantly with much less computational effort. 
     คำสำคัญ Neutral system, Lyapunov-Krasovskii functional, Delay-dependent stability criteria, Leibniz-Newton formula, Nonlinear perturbations. 
ผู้เขียน
545020017-5 น.ส. อิสราพร ขนชัยภูมิ [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาโท ภาคปกติ

การประเมินบทความ ไม่มีผู้ประเมินอิสระ 
สถานภาพการเผยแพร่ ตีพิมพ์แล้ว 
วารสารมีการเผยแพร่ในระดับ นานาชาติ 
citation ไม่มี 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
แนบไฟล์
Citation 0